APPLICATION OF THE BRIOT-BOUQUET DIFFERENTIAL EQUATION TO A CLASS OF ANALYTIC FUNCTIONS

Authors

  • F. M. JIMOH DEPARTMENT OF PHYSICAL SCIENCES, AL-HIKMAH UNIVERSITY, ILORIN
  • K. O. BABALOLA DEPARTMENT OF MATHEMATICS, UNIVERSITY OF ILORIN, ILORIN

Abstract

In this paper, using the technique of the Briot-Bouquet differential subordination, we find the real number ρ such that Re [Dnf(z)nnzα] > ρ implies univalence of certain analytic functions.

References

M. Abramowitz and I. Stegun, Handbook of Mathematical formulas, Graph and Mathematical Tables. Dover Publications, New York. 1971.

Babalola, K. O., Opoola T. O. A sharp inclusion theorem for certain class of Analytic function dened by Salagean derivaties. International Journal of Mathematics and Computer Science, 2(4), 371-375, 2007.

Babalola, K. O. and Opoola, T. O. Radius problems for certain classes of analytic functions involving Salagean derivative. Advances in Inequalities for Series, 15-21, 2008.

Eenigenburg, P., Miller, S. S., Mocanu, P. T., Reade, M. O. On Briot- Bouquet Differential subordinations. Rev. Roumanie Math. Pures Appl., 29, 567-573, 1984.

Jimoh, F. M. and Babalola, K. O. Functions dened by products of geometric expressions. Nigerian Journal of Mathematics and Applications, 24, 176-183, 2015.

Miller, S. S. and Mocanu, P. T. Differential subordinations and univalent func- tions. Michigan Math. J., 28, 157-171, 1981.

Miller, S. S. and Mocanu, P. T. On some classes of first-order differential subordinations. Michigan Math. J., 32, 185-195, 1985.

Downloads

Published

2020-05-08

How to Cite

JIMOH, F. M., & BABALOLA, K. O. (2020). APPLICATION OF THE BRIOT-BOUQUET DIFFERENTIAL EQUATION TO A CLASS OF ANALYTIC FUNCTIONS. Journal of the Nigerian Mathematical Society, 39(1), 1-7. Retrieved from https://ojs.ictp.it/jnms/index.php/jnms/article/view/540

Issue

Section

Articles